FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

An analytical solution for the nonlinear distribution of effective and total stresses in vertical backfilled stopes

Li, Li et Aubertin, Michel. 2010. « An analytical solution for the nonlinear distribution of effective and total stresses in vertical backfilled stopes ». Geomechanics and Geoengineering, vol. 5, nº 4. pp. 237-245.
Compte des citations dans Scopus : 37.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Li, Li
Affiliation: Génie de la construction
Date Deposited: 23 May 2012 17:56
Last Modified: 23 May 2012 17:56
URI: http://espace2.etsmtl.ca/id/eprint/486

Actions (login required)

View Item View Item